# SDR USAA2009052991352

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 30,962 hours, 12,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4501176 - FLT 321 - LAS-ORD - EMERGENCY LIGHTS -  FLOOR LEVEL LIGHT AT 20ABC FOR EMERGENCY LIGHT IS INOPERATIVE. FOUND ONE WIRE PULLED FROM WALL CONNECTOR AT SEAT 20ABC. REMOVED AND REPLACED CONNECTOR. OPERATIONAL CHECK WAS GOOD.
